# SDR UHLA2013050900135

- Difficulty date: May 9, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N207JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000254
- Aircraft time: 10,421 hours, 8,040 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Detached
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO LUMINESCENT ESCAPE ROUTE MARKING SECTION DETACHED IN FRONT OF SEAT 1C NEAR GALLEY.  REMOVED OLD GLUE, CLEANED, RE-SECURED STRIP IAW AMM 25-00-23.
